# SDR ABXA040113

- Difficulty date: March 10, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- Aircraft time: 53,403 hours, 58,602 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Vibe Absorber
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION WAS NOTED DURING CLIMB & DESCENT ABOVE 320 KTS.  CREW STATED, FELT NOT VIBRATION IN FLIGHT CONTROLS OR THROTTLES.  INSPECTED ALL DOORS & FLIGHT CONTROLS FOR CONDITION AND SECURITY.  NO DEFECTS FOUND.  INSPECTED ENGINE VIBRATION ABSORBERS ON NR 1 & NR 2 ENGINES.  FOUND NR 1 ENGINE FORWARD UPPER VIBRATION ABSORBER LOOSE.  SECURED ABSORBER IAW DC9 MM 71-20-03-2-02-1.
